The representation theory of the Temperley-Lieb algebras.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 539-566
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
decomposable solutions, equivalent solutions, quasi-hereditary algebras, bond transfer matrices, ice model, Potts model, relations, Temperley-Lieb algebras, Temperley-Lieb relations, matrices, Kazhdan-Lusztig representations
@article{MZ_1995__219_2_174788,
author = {B.W. Westbury},
title = {The representation theory of the {Temperley-Lieb} algebras.},
journal = {Mathematische Zeitschrift},
pages = {539--566},
year = {1995},
volume = {219},
number = {2},
zbl = {0840.16008},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174788/}
}
B.W. Westbury. The representation theory of the Temperley-Lieb algebras.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 539-566. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174788/